MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS AC TIGHTROPE REPAIR SYSTEM; WASHER, BOLT, NUT

ARTHREX, INC. KNOTLESS AC TIGHTROPE REPAIR SYSTEM; WASHER, BOLT, NUT
Model Number KNOTLESS AC TIGHTROPE REPAIR SYSTEM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 04/15/2025, a sales representative reported via email that an ar-2371bl knotless ac tightrope repair system encountered an issue during tensioning the clavicle cup button.The suture ripped, preventing the final tensioning and necessitating a different anchor kit.No further details were provided.This was discovered during a procedure.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6.
 
Event or Problem Description
Additional information was received on 05/14/2025: this occurred during an ac joint reconstruction procedure on (b)(6) 2025.All fragments were successfully retrieved from the patient.Another ar-2371bl knotless ac tightrope repair system was used to complete the case.The procedure proceeded without delay, and no additional anesthesia was required.No adverse effects on the patient were reported on or after the procedure.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to excessive user-applied mechanical forces.

Brand Name
KNOTLESS AC TIGHTROPE REPAIR SYSTEM
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22001686
Report Number1220246-2025-01987
Device Sequence Number9164260
Product Code HTN
UDI-Device Identifier00888867340145
UDI-Public(01)00888867340145(11)241028(17)290930(10)15338708
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K220947
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS AC TIGHTROPE REPAIR SYSTEM
Device Catalogue NumberAR-2371BL
Device Lot Number15338708
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/15/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer05/14/2025
09/18/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date06/04/2025
09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown